# SDR RAIA0006006

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 12,052 hours, 12,344 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 9,384 hours, 9,311 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 31059006
- Condition: Failed
- Location: Rt Engine
- Part time: 2,728 hours, 2,882 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

6222-DCA-  RIGHT ENGINE RPM SLOW TO ACCELERATE.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE FUEL CONTROL UNIT.
